# SDR ASOA20120401052

- Difficulty date: April 1, 2012
- Submitted: April 7, 2012
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 29,316 hours, 28,032 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 197
- Condition: Inoperative
- Location: Mlg
- Part time: 9,306 hours, 7,473 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED THAT AFTER RETRACTING THE LANDING GEAR,  HEARD SEVERAL LOUD BANGS FOLLOWED BY A LANDING GEAR LEVER DISAGREE MESSAGE.  ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. INSPECTED ACFT AND FOUND THE NLG DOORS HAD CLOSED WHILE NLG STILL EXTENDED, CAUSING MAJOR DAMAGE TO DOORS, AND FUSELAGE STRUCTURE AROUND THE NLG DOOR CUTOUT.  ALL DAMAGE WAS REPAIRED, AND R & R THE NLG DOOR SOLENOID VALVE.  OPS TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
